I have COPD and I have been taking prednisone 20 mg one and a half to 3 a day. trying to stay at 1 1/2. for the last 2 or so months my feet, mostly my right but lately again both feet and legs are swelling and getting a red rash on lower legs mostly. the rash is not raised. Sometimes it burns and itches and sometimes there is pain in my feet and burning behind my knees. It comes and goes, but my lung Dr. told me to take an extra Lasix when they swell like that. I already take ( 2 ) 40 mg a day. My primary wants to blame everything on my chronic lung condition.
As if there couldn't be anything else wrong??? Don't quite understand that? The last visit with my lung Dr he did blood work and said that I needed to follow up with primary because my sugar was up. Yesterday, I got to see primary Dr and asked the girl to check my sugar and it was 192. The time before that I checked at my cousins and it was 161. My father was diabetic and heart problems. Died of heart attack at 51. both sisters had major heart attacks at a young (50's) age but although one sister died and was shocked back, I am never checked for this at primary care Dr.
It always about the lungs. He also said that I more than likely had sleep apnea and ADHD, I know that I need help and I really do like my primary, I have been seeing him for 10 years and YET he never even diagnosed me with COPD. He called my condition Adult Asthma. So I never knew till I could not work and had to go to lung Dr for tests for SSD. CAN YOU HELP ME???? In my past I had a nervous breakdown and feel like I may have another one if I don't get some help. It seems that he is always in a hurry and does not listen to me anymore. He is 83 now. One man practice and 2 girls in the office, One is receptionist and one is not really a nurse even.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.